zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and exponential stability of positive almost periodic solution for Nicholson-type delay systems. (English) Zbl 1232.34111

The authors study existence and exponential stability of positive almost periodic solutions for the following system

x 1 ' (t)=-α 1 (t)x 1 (t)+β 1 (t)x 2 (t)+ j=1 m c 1j (t)x 1 (t-τ 1j (t))e -γ 1j (t)x 1 (t-τ 1j (t)) ,
x 2 ' (t)=-α 2 (t)x 2 (t)+β 2 (t)x 1 (t)+ j=1 m c 2j (t)x 1 (t-τ 1j (t))e -γ 1j (t)x 1 (t-τ 1j (t)) ·

MSC:
34K60Qualitative investigation and simulation of models
34K14Almost and pseudo-periodic solutions of functional differential equations
34K20Stability theory of functional-differential equations
92D25Population dynamics (general)
References:
[1]Berezansky, L.; Idels, L.; Troib, L.: Global dynamics of Nicholson-type delay systems with applications, Nonlinear anal. RWA 12, No. 1, 436-445 (2011) · Zbl 1208.34120 · doi:10.1016/j.nonrwa.2010.06.028
[2]Brauer, F.; Castillo-Chavez, C.: Mathematical models in population biology and epidemiology, (2001)
[3]Kuang, Y.: Delay differential equations with applications in population dynamics, Mathematics in science and engineering 191 (1993) · Zbl 0777.34002
[4]Fink, A. M.: Almost periodic differential equations, Lecture notes in mathematics 377 (1974) · Zbl 0325.34039
[5]He, C. Y.: Almost periodic differential equation, (1992)
[6]Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[7]Ahmad, S.; Stamova, I. M.: Almost necessary and sufficient conditions for survival of species, Nonlinear anal. RWA 5, 219-229 (2004) · Zbl 1080.34035 · doi:10.1016/S1468-1218(03)00037-3
[8]Yoshizawa, T.: Stability theory and the existence of periodic solutions and almost periodic solutions, Applied mathematical sciences 14 (1975) · Zbl 0304.34051
[9]Wang, Q.; Wang, Y.; Dai, B.: Existence and uniqueness of positive periodic solutions for a neutral logarithmic population model, Appl. math. Comput. 213, No. 1, 137-147 (2009) · Zbl 1177.34093 · doi:10.1016/j.amc.2009.03.028
[10]Alzabut, Jehad O.: Almost periodic solutions for an impulsive delay Nicholson’s blowflies model, J. comput. Appl. math. 234, 233-239 (2010) · Zbl 1196.34095 · doi:10.1016/j.cam.2009.12.019
[11]Xu, B.; Yuan, R.: The existence of positive almost periodic type solutions for some neutral nonlinear integral equation, Nonlinear anal. 60, No. 4, 669-684 (2005) · Zbl 1063.45004 · doi:10.1016/j.na.2004.09.043
[12]Chen, W.; Liu, B.: Positive almost periodic solution for a class of Nicholson’s blowflies model with multiple time-varying delays, J. comput. Appl. math. (2010)
[13]Wang, X.; Zhang, H.: A new approach to the existence, nonexistence and uniqueness of positive almost periodic solution for a model of hematopoiesis, Nonlinear anal. RWA 11, No. 1, 60-66 (2010) · Zbl 1225.47072 · doi:10.1016/j.nonrwa.2008.10.015
[14]Smith, H. L.: Monotone dynamical systems, Math. surveys monogr. (1995)
[15]Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations, (1993)
[16]Hale, J. K.: Ordinary differential equations, (1980)
[17]Berezansky, L.; Braverman, E.; Idels, L.: Nicholson’s blowflies differential equations revisited: Main results and open problems, Appl. math. Model. 34, 1405-1417 (2010) · Zbl 1193.34149 · doi:10.1016/j.apm.2009.08.027